# SDR HEEA073787

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,830 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Oil Cooler
- Part number: 1184964
- Part serial: 4621
- Condition: Corroded
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER CORRODED. REPLACED WITH SERVICEABLE TRANS OIL COOLER.
